# SDR AWXA0002001

- Difficulty date: July 15, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK B/S 400 RBL 26 TO B/S 420 CORRODED.  REMOVED CROWN SEAT TRACK STA 400 TO STA 420, REMOVED SUPPORT BEAM, INSTALLED NEW SUPPORT BEAM, REINSTALLED SEAT TRACK, CHANNELS AND INTERCOSTAL PER SRM 51-40-02 PAGE 11 & 12.
